You are not currently logged in.
Access JSTOR through your library or other institution:
Dufort-Frankel-Type Methods for Linear and Nonlinear Schrodinger Equations
SIAM Journal on Numerical Analysis
Vol. 33, No. 4 (Aug., 1996), pp. 1526-1533
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2158315
Page Count: 8
Preview not available
In this paper we propose a so-called DuFort-Frankel-type method for the linear and nonlinear Schrodinger equations. Schemes of the DuFort-Frankel type are explicit and have solution-independent stability criteria. Moreover, the DuFort-Frankel-type method satisfies a discrete conservation law for the Schrodinger equations, and this is important to get reliable numerical solutions.
SIAM Journal on Numerical Analysis © 1996 Society for Industrial and Applied Mathematics